# SDR ASAA2024011447289

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 72,005 hours, 29,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091008
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16 ABC LWR EMER EXIT LT HOUSING BROKE. GROUNDED - YES. RMVD AND REPLACED LT ASSY - CKS GOOD ARROW POINTS IN CORRECT ORIENTATION.
